Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
please enter chat
Hi I'm Dr. Phil
Can I ask your first name?
hi it is christina
Hi Christina nice to meet you
I would advise that you can take one more 3.75 mg and I wouldn't go anything above that
That is what is commonly used as a max dose
is this helpful Christina?
yes but doesn't solve my misery...
I'm really sorry Christina
likely you have become resistant to this medicine
you will need a med change
I recommend talking to psych doctor about trazodone
can you get that drug in the UK? is it an anti-psychotic drug?
yes, in the UK and no nont an anti psychotic
what is it then? an anti depressant? mood stabiliser?
what makes it different to all the rest of the anti depressants?
I don't know. which ones are you on?
am not on any
oh sorry I misunderstood
It helps with sleep. It is one side effect
okay thanks for that. put your trust in the Lord Jesus Christ doc if you haven't already done so - don't delay! that is my way of saying thank you for your help. must go now
you're welcome and thank you Christina :)
every blessing. see psalm 32 verse 8 king james version bibleXXX
Did I do good work for you today?
you did thank you very much sirXX
you're welcome :)
I will check it out
would you be so kind as to rate me positive?
did i encourage YOU by any chance? ihope so. can i ask are you a christian doc?
I am but not practicing. I will check out that verse. you never know!!!
GO for it!!! you don't know what you are missing out on. repent believe and be baptised..i got baptised in the beautiful seas where I live - got to go now. make your faith your PRIORITY today doc. see you in heaven hopefully!!
got to go nowXXX